# SDR SIMA20150121019

- Difficulty date: January 21, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 27,470 hours, 23,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14564195001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CLIP 65 IS CRACKED BETWEEN STRINGERS 7L & 8L.  CRACK IS 1.5 INCHES IN LENGTH.  FABRICATED & INSTALLED SHEAR CLIP AT FRAME 65 IAW ERS EM-5300-1070 & SRM 51-40-02.
